MathSciNet Relay Station
MathSciNet bibliographic data
MR1002923 22E46 (22E30 43A85)
Ólafsson, G.; Ørsted, B. The holomorphic discrete series of an affine symmetric space and representations with reproducing kernels. Trans. Amer. Math. Soc. 326 (1991), no. 1, 385–405.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement